# SDR FDEA202104191206

- Difficulty date: April 19, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Fitting
- Part number: ALC705220
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HOZ STAB SECOND SECTION OF L/E HAS AN O/B UPPER "T" ANGLE DAMAGED. REF JPF ITEMS 1 TO 6 REMOVED AND REPLACED DAMAGED ALC7052-20 TEE CAP, REF DWG   ALC7272.      MAJOR REPAIR.
